# SDR AALA202211237219

- Difficulty date: November 18, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 62,138 hours, 25,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 986
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFTER NDT INSPECTION (ROTO) TO EXISTING OPEN HOLES AT FLOORBEAM 986.5 UPPER VERTICAL WEB AREA FOUND 1 EA HOLE WITH CRACK INDICATION. LOCATED BETWEEN RIGHT BUTT LINES 26 AND 27. TRIMMED OUT DAMAGE AND FABRICATED DOUBLER REPAIR PER EA 339770.
